I am a 50 yr. old female who went through menopause at 48 (1yr. With no period was in Jan. 2013)1 & 1/2 years later I spotted and was diagnosed w/ an endometrial lining (EL) of 4.5mm and 1 large exophttic Fibroid and 2 smaller ones. I had a biopsy which ruled out cancer, and was reccomended to have UTERINE FIBROID EMBOLIZATION (UFE) as I had other symptoms my Gyn. Thought the Ude would relieve. I had the procedure in March 2015, and had a heavy yellow discharge, which I was placed on antibiotics for, but I never bled. (I even asked if I'd bleed, since I was post menopausal (PM) female, and was told most likely not.). However, within a week after the UFE, I did begin experiencing intense Hot Flashes, Sleepless Nights (eventhough I was exhausted& tired!!). In addition, I'd have extreme forgetfulness, feelings of wanting to explode and a rage I couldn't control; none of which I'd experienced so intensely before in peri menopause. Then, a little over 2 months later (at the end of May 2015), I began bleeding Again- & it lasted 8 days!
I had an ultrasound and my EL measured 3.5mm and my fibroid was a bit smaller and there was no mention of the other 2 Fibroids. My Dr. Did not seem concerned. However, I feel like I need an explanation as to why I'm bleeding which she can't give me. My questions are:
Will the bleeding come back?
Should my Dr. Be concerned?
Can the biopsy miss any potential cancerous cells? Also is this typical for me to be experiencing after UFE?
If so, how long can I expect the sleepless nights, and other extreme symptoms/effects to last?
Should I expect to bleed again?
If so, what's the possible cause?
Should I be concerned ?
(I feel my Dr. Must think I'm a hypochondriac- but I also know of many cases where Drs misdiagnosed or missed signs and later the patient had to undergo a hysterectomy, or worse, a later stage of cancer.
If I should be concerned-how do I approach my DR./Gyn?.
And what should I say so she doesn't think of me as a Hypochondriac?
Thanks in advance for any advice and answers to my questions.